On a Turán-type hypergraph problem of Brown, Erdős and T. Sós

Sárközy, Gábor and Seklow, S. (2005) On a Turán-type hypergraph problem of Brown, Erdős and T. Sós. DISCRETE MATHEMATICS, 297 (1-3). pp. 190-195.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4058

Update Item Update Item